# SDR SWAA2023070657497

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R BS 540 FWD CARGO COMPARTMENT 2023-378089<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45MG; S/N: 221860711; DUE DATE: 07 NOV 23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 31-JAN-24;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N:P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24;[04] REPAIRED STR 23R LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED STR 23R LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1  SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
